# SDR TAOA049506

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: 07312
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE 'E' PATH LIGHT MODULE BROKEN AT ROW 29.  REPLACED LIGHT MODULE ASSY OPERATIONAL CHECK, OK.  (W)
